Some Fundamental Properties of Multivariate von Mises Distributions

Mardia, KV and Voss, J (2014) Some Fundamental Properties of Multivariate von Mises Distributions. Communications in Statistics — Theory and Methods, 43 (6). 1132 - 1144. ISSN 0361-0926

Abstract

Metadata

Authors/Creators:
  • Mardia, KV
  • Voss, J
Copyright, Publisher and Additional Information: (c) 2014, Taylor & Francis Group, LLC. This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Statistics - Theory and Methods on 4 March 2014, available online: http://dx.doi.org/10.1080/03610926.2012.670353
Keywords: Bioinformatics; Directional distributions; Mixture models; Modes;Simulation; Sine distribution
Dates:
  • Published: 4 March 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Sep 2015 15:33
Last Modified: 17 Jan 2018 15:42
Published Version: http://dx.doi.org/10.1080/03610926.2012.670353
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/03610926.2012.670353

Share / Export

Statistics